Herceptin makes me feel lousy. Or maybe it's the Demerol they give me from flopping around like a fish with a fever. Either way, after every treatment I feel achy and hungover for a couple of days.
It's a not nearly as bad as when I also have chemo (and I bounce back more quickly) but I'm still really dragging my butt around, when I bother to get up at all. I'll go for a walk later but it will take every ounce of the meager willpower I possess to get myself dressed and out the door.
I saw the cardio-oncologist again on Monday and that appointment went as well as could possibly be imagined. My heart was slightly damaged by the Adriamycin but has remained just below normal, since being on the Herceptin. The verdict: I can continue with Herceptin. I don't need to have heart scans every three months, as I have been. I don't even need to be followed by a cardio-oncologist unless my ejection fraction dips below 45 (it's currently around 49) or I experience symptoms of heart failure (um, yeah).
Cross-posted to Mothers With Cancer.